# SDR SIMA20221013001

- Difficulty date: October 13, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 50,220 hours, 46,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: P2070023001
- Condition: None
- Location: Aft
- Component: Bracket Assy, F
- Component part number: P2070023001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT CRADLE WILL NOT CHARGE. MEL 25-32 AUTH# 100080M-C REF AML PG 4913838 ITEM 2-C/A-RAR AFT FA EMERGENCY FLASHLIGHT ASSY IAW EMB 145 AMM 33-50-16 AND ETN-EM-33-059R1 OPS CHECK GOOD MEL RESTORED
